MathSciNet Relay Station
MathSciNet bibliographic data
MR1794540 60H05 (60F17)
Bardina, Xavier; Jolis, Maria Weak convergence to the multiple Stratonovich integral. Stochastic Process. Appl. 90 (2000), no. 2, 277–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement